# SDR EISA20010062

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Foreflap
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT WING INBOARD FOREFLAP INBOARD END UPPER AND LOWER SURFACES GOUGED.  FABRICATED DOUBLER AND FILLER, BONDED REPAIR FILLER AND DOUBLER, ALODINED AND PRIMED REPAIRS AND PAINTED IAW SRM 51-10-2, 51-40-20 FIG 17, 57-50-2, M/M 51-20-151, 51-51-11.
